Alert archive / California / Gale Warnings in 2012

Gale Warning 29, NWS Los Angeles, CA

June 21, 2012

NWS Los Angeles, CA issued this gale warning at Jun 21, 2012, 2:50 AM PDT. It took effect at Jun 21, 2012, 9:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2012, 2:50 AM PDT (09:50 UTC)
In effect from
Jun 21, 2012, 9:00 PM PDT
Expired
Jun 22, 2012, 2:55 AM PDT
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WHUS76 KLOX 210950
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
250 AM PDT THU JUN 21 2012

PZZ673-676-211800-
/O.UPG.KLOX.GL.A.0022.120622T0100Z-120622T1800Z/
/O.NEW.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/
/O.NEW.KLOX.SC.Y.0077.120621T0950Z-120622T0400Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
250 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS
  TODAY...STRONGEST NW OF SAN NICOLAS ISLAND...THEN INCREASING TO
  20 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH LATE FRIDAY NIGHT.
  SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-211800-
/O.UPG.KLOX.GL.A.0022.120622T0100Z-120622T1800Z/
/O.NEW.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
250 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WILL INCREASE
  LATE THIS AFTERNOON TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THIS EVENING THROUGH LATE FRIDAY NIGHT. SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-211800-
/O.NEW.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
250 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY.

* WINDS AND SEAS...FOR THE WESTERN PORTION...WEST TO NORTHWEST
  WINDS WILL INCREASE LATE THIS AFTERNOON WITH WIND GUSTS TO 25
  KNOTS THROUGH MIDNIGHT. WINDS WILL CALM DOWN SOME LATE TONIGHT
  INTO FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH POSSIBLE
  WIND GUSTS TO 35 KNOTS ACROSS THE WESTERN PORTION FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
581 
WHUS76 KLOX 211538
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
838 AM PDT THU JUN 21 2012

PZZ673-676-212345-
/O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/
/O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
838 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS THIS
  AFTERNOON...THEN INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO
  35 KNOTS THROUGH LATE FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS
  WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-212345-
/O.CON.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
838 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS THIS AFTERNOON...WITH GUSTS TO 30 KNOTS
  THIS EVENING THROUGH LATE FRIDAY NIGHT. SHORT PERIOD COMBINED
  SEAS WILL BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-212345-
/O.CON.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
838 AM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

* WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA
  CHANNEL...WEST TO NORTHWEST WINDS WILL INCREASE LATE THIS
  AFTERNOON WITH GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS WILL
  SUBSIDE SOME LATE TONIGHT INTO FRIDAY MORNING...THEN STRENGTHEN
  ONCE AGAIN WITH LOCAL GUSTS TO 35 KNOTS POSSIBLE BY FRIDAY
  EVENING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL PERSIST
  THROUGH FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
354 
WHUS76 KLOX 212124
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
224 PM PDT THU JUN 21 2012

PZZ673-676-220530-
/O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/
/O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
224 PM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON
  INTO THE EVENING...INCREASING TO 20 TO 25 KNOTS WITH GUSTS UP TO
  35 KNOTS LATE THIS EVENING THROUGH FRIDAY NIGHT. SHORT PERIOD
  COMBINED SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-220530-
/O.CON.KLOX.SC.Y.0077.120621T2200Z-120623T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
224 PM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS THIS EVENING THROUGH LATE FRIDAY NIGHT.
  WINDS WILL DIMINISH BRIEFLY FRIDAY MORNING...BUT WILL INCREASE
  AGAIN IN THE AFTERNOON THROUGH FRIDAY NIGHT. SHORT PERIOD
  COMBINED SEAS WILL BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-220530-
/O.CON.KLOX.SC.Y.0077.120621T2200Z-120622T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
224 PM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA
  CHANNEL...WEST TO NORTHWEST WINDS WILL INCREASE LATE THIS
  AFTERNOON WITH GUSTS TO 25 KNOTS THROUGH MIDNIGHT. WINDS WILL
  DIMINISH BRIEFLY LATE TONIGHT INTO FRIDAY MORNING...THEN
  STRENGTHEN ONCE AGAIN WITH LOCAL GUSTS TO 35 KNOTS POSSIBLE BY
  FRIDAY EVENING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL
  PERSIST THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
598 
WHUS76 KLOX 220357
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 PM PDT THU JUN 21 2012

PZZ673-676-221200-
/O.EXP.KLOX.SC.Y.0077.000000T0000Z-120622T0400Z/
/O.CON.KLOX.GL.W.0029.120622T0400Z-120623T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
857 PM PDT THU JUN 21 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS UP TO
  35 KNOTS CAN BE EXPECTED THROUGH FRIDAY NIGHT. SHORT PERIOD
  COMBINED SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-221200-
/O.CON.KLOX.SC.Y.0077.000000T0000Z-120623T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
857 PM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS CAN BE EXPECTED THROUGH LATE FRIDAY NIGHT. WINDS WILL
  DIMINISH BRIEFLY FRIDAY MORNING...BUT WILL INCREASE AGAIN IN THE
  AFTERNOON THROUGH FRIDAY NIGHT. SHORT PERIOD COMBINED SEAS WILL
  BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-221000-
/O.CON.KLOX.SC.Y.0077.000000T0000Z-120622T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
857 PM PDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA
  CHANNEL...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED
  THROUGH LATE TONIGHT WINDS WILL THEN DIMINISH BRIEFLY INTO
  FRIDAY MORNING...THEN STRENGTHEN ONCE AGAIN WITH LOCAL GUSTS TO
  35 KNOTS POSSIBLE BY FRIDAY EVENING. SHORT PERIOD COMBINED SEAS
  OF 4 TO 7 FEET WILL PERSIST THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
331 
WHUS76 KLOX 220955
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT FRI JUN 22 2012

PZZ673-676-221800-
/O.CAN.KLOX.GL.W.0029.000000T0000Z-120623T1000Z/
/O.EXB.KLOX.SC.Y.0077.000000T0000Z-120625T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
255 AM PDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS CAN BE EXPECTED THROUGH THE WEEKEND. STRONGEST GUSTS
  OCCURRING EACH AFTERNOON THROUGH OVERNIGHT HOURS. WINDS WILL
  DIMINISH BRIEFLY EACH MORNING...BUT WILL INCREASE EACH AFTERNOON
  AND PERSIST THROUGH THE OVERNIGHT HOURS. SHORT PERIOD COMBINED
  SEAS WILL BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-221800-
/O.EXP.KLOX.SC.Y.0077.000000T0000Z-120622T1000Z/
/O.NEW.KLOX.SC.Y.0078.120622T2200Z-120623T0400Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
255 AM PDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING.

* WINDS AND SEAS...FOR THE WESTERN PORTION OF THE SANTA BARBARA
  CHANNEL...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED
  BY LATE THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING BEFORE
  DIMINISHING. SHORT PERIOD COMBINED SEAS OF 4 TO 7 FEET WILL
  PERSIST THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-221800-
/O.CON.KLOX.SC.Y.0077.000000T0000Z-120623T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
255 AM PDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS CAN BE EXPECTED THROUGH LATE TONIGHT. WINDS WILL DIMINISH
  BRIEFLY THIS MORNING...BUT WILL INCREASE AGAIN IN THE AFTERNOON
  THROUGH TONIGHT. SHORT PERIOD COMBINED SEAS WILL BUILD TO 6 TO
  9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 20, 11:27 PM PDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 20, 11:27 PM PDT, 3 hours 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1127 PM PDT WED JUN 20 2012

UPDATED AVIATION SECTION

.SYNOPSIS...
AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE IN THURSDAY AND
SPREAD OVERNIGHT CLOUDS...FOG AND DRIZZLE...FROM THE BEACHES TO SOME
VALLEYS THROUGH EARLY NEXT WEEK. BREEZY WINDS ARE POSSIBLE IN THE
MOUNTAINS...DESERTS AND AREAS FROM SANTA BARBARA NORTHWARD INTO
SATURDAY. AFTERNOON TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW
NORMAL INTO MONDAY WITH THE OVERNIGHT TEMPERATURES SLIGHTLY ABOVE
NORMAL. A WARMING TREND IS FORECAST BY THE MIDDLE OF NEXT WEEK AS
UPPER LEVEL HIGH PRESSURE APPROACHES FROM THE EAST.

&&

.SHORT TERM (TONIGHT-SAT)...THE MARINE LAYER WAS NEAR 1200 FT DEEP
AT LAX THIS EVENING...BUT SHOULD INCREASE TO 1500 FT OVERNIGHT. LOW
CLOUDS WERE ALONG MANY PORTIONS OF THE COAST THIS EVENING AND ARE
FORECAST TO EXPAND FURTHER ALONG THE COAST AND INLAND TO THE
ADJACENT VALLEYS OVERNIGHT...INCLUDING THE SANTA CLARITA VALLEY BY
LATE TONIGHT. OTHERWISE...CLEAR SKIES WILL COVER MUCH OF THE
FORECAST AREA TONIGHT. GUSTY W TO SW WINDS IN THE ANTELOPE VALLEY
THIS EVENING WILL GRADUALLY DIMINISH OVERNIGHT.

AN UPPER LEVEL RIDGE WILL LINGER OVER SRN CA THRU TONIGHT...THEN
GRADUALLY MOVE E THRU THU AS AN UPPER TROF APPROACHES FROM THE E
PAC. THE UPPER TROF WILL MOVE INTO CA THU NIGHT AND FRI...THEN
LINGER OVER THE AREA THRU SAT. DRY WEATHER WILL CONTINUE ACROSS THE
FORECAST AREA THRU SAT. THE MARINE LAYER PATTERN WILL PERSIST AS
WELL...WITH VARYING AMOUNTS OF NIGHT AND MORNING LOW CLOUDS AND FOG
FOR MOST OF THE COAST AND ADJACENT VALLEYS...EXCEPT FOR THE SBA S
COAST. IN ADDITION...PATCHY DRIZZLE CANNOT BE RULED OUT FOR THE
L.A./VTU COAST/VLYS WITH A DEEPER MARINE LAYER BY EARLY FRIDAY
MORNING...AND AGAIN FRI NIGHT INTO SAT MORNING. SOME LOW CLOUDS
SHOULD MOVE INTO THE SALINAS RIVER VALLEY LATER FRI NIGHT INTO SAT
MORNING AS WELL. OTHERWISE...MOSTLY CLEAR SKIES WILL CONTINUE THRU
SAT. THE FLOW WILL BE MOSTLY ONSHORE THRU SAT...EXCEPT FOR A PERIOD
OF WEAK OFFSHORE FLOW POSSIBLE LATER THU NIGHT INTO FRI MORNING FOR
PORTIONS OF SLO/SBA COUNTIES...AND THE MTNS OF VTU COUNTY. GUSTY NW
WINDS CAN ALSO BE EXPECTED ON FRI AND SAT FOR THE CENTRAL COAST...
WITH GUSTY W TO SW WINDS IN THE ANTELOPE VALLEY EACH DAY THRU SAT.
GUSTY N CANYON WINDS POSSIBLY APPROACHING ADVISORY LEVELS SHOULD
AFFECT THE SBA S COAST AND MTNS THU EVENING AND FRI EVENING. TEMPS
THRU SAT ARE FORECAST TO BE NEAR NORMAL TO SLIGHTLY BELOW NORMAL FOR
THE MOST PART EACH DAY.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (SUN-WED)...CONFIDENCE IS GROWING FOR THE AFOREMENTIONED
LOW REMAINING PARKED OVER OREGON THROUGH AT LEAST MONDAY...WITH
BROAD SOUTHWEST FLOW ALOFT OVER OUR REGION...AND BREEZY BUT WEAKER
NORTHWEST SURFACE WINDS OVER THE FAVORED AREAS. THE MARINE LAYER AND
STRATUS ARENT GOING AWAY ANYTIME SOON...AND SHOULD REMAIN IN MOST
COASTAL AND VALLEY LOCATIONS EACH MORNING. DRIZZLE WILL BE
POSSIBLE...BUT WITH THE MARINE LAYER DEPTH LIKELY STEADYING OUT NEXT
WEEK...LEFT THE FORECAST DRIZZLE-FREE PAST SATURDAY.

EVENTUALLY THIS LOW WILL HAVE TO MOVE...AND EXTENDED MODELS AND MOST
GFS ENSEMBLE MEMBERS AGREE THAT THE BIG MOVE WILL HAPPEN LATE MONDAY
OR TUESDAY. ONCE THIS HAPPENS...THE MONSTER RIDGE OVER THE CENTRAL
STATES SHOULD NUDGE WESTWARD...AND BRING SOME WARMING AND A RETURN
TO MORE NORMAL CONDITIONS. AGAIN...BEING JUNE...THE MARINE LAYER
WITH ITS LOW CLOUDS AND FOG SHOULD NOT BE AFFECT AND LOOKS HERE TO
STAY.

&&

.AVIATION...20/0627Z.

NORTH OF POINT CONCEPTION...CONDITIONS WILL DETERIORATE TO LIFR
THROUGH 11Z...THEN LIFT INTO THE IFR CATEGORY BETWEEN 14Z AND 16Z.
THERE IS A CHANCE OF VLIFR CONDITIONS BETWEEN 10Z AND 14Z. VFR
CONDITIONS WILL DEVELOP BETWEEN 16Z AND 18Z.

SOUTH OF POINT CONCEPTION...IFR CONDITIONS WILL GRADUALLY LIFT INTO
THE MVFR CATEGORY THROUGH 14Z. THERE IS A PERCENT CHANCE OF LIFR
CONDITIONS AT VALLEY TERMINALS BETWEEN 08Z AND 13Z. COASTAL
TERMINALS WILL STRUGGLE TO CLEAR TO VFR CONDITIONS...LIKELY
OCCURRING BETWEEN 19Z AND 22Z. A LATER RETURN OF IFR TO MVFR
CONDITIONS IS POSSIBLE ON THURSDAY NIGHT.

KLAX...IFR CONDITIONS WILL GRADUALLY LIFT INTO THE MVFR CATEGORY
THROUGH 14Z. KLAX WILL CLEAR TO VFR BETWEEN 19Z AND 21Z. A RETURN OF
IFR TO MVFR CONDITIONS ARE POSSIBLE BETWEEN 04Z AND 06Z.

KBUR...IFR CONDITIONS WILL GRADUALLY LIFT INTO THE MVFR CATEGORY
THROUGH 14Z. THERE IS A PERCENT CHANCE OF LIFR CONDITIONS AT VALLEY
TERMINALS BETWEEN 08Z AND 13Z. VFR CONDITIONS SHOULD REDEVELOP
BETWEEN 16Z AND 18Z. A LATER RETURN OF IFR CONDITIONS IS POSSIBLE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WATCH (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/KITTELL
AVIATION...HALL
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 20, 2:04 PM PDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
204 PM PDT WED JUN 20 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-211300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
204 PM PDT WED JUN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

NORTHWEST WINDS WILL INCREASE TO POSSIBLE GALE FORCE OVER THE OUTER
WATERS AS WELL AS NORTH OF POINT CONCEPTION THURSDAY NIGHT. THE
WINDS ARE THEN EXPECTED TO DIMINISH BELOW GALE FORCE STRENGTH
FRIDAY. NORTHWEST GALE FORCE WINDS MAY REDEVELOP SATURDAY OVER THE
OUTER WATERS AS WELL AS NORTH OF POINT CONCEPTION.

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:50 AM PDTSmall Craft AdvisoryLOX13 days
Jun 21, 3:31 AM PDTWind AdvisoryLOX16 hr

Nearby

Gale Warnings in California, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.